# SDR 2004F00136

- Difficulty date: September 12, 2003
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pan
- Condition: Corroded
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON LEFT AFT LAVATORY FLOOR PAN ASSEMBLY ATTACH POINTS FOR BLOW-OUT DOOR FRAME, 8 PLACES.  AFTER EVALUATION, FOUND NO CORROSION ON LEFT AFT LAVATORY FLOOR PAN ASSEMBLY, ATTACHMENT POINTS FOR BLOW OUT DOOR FRAME.  (M)
